Has anyone else had problems with bleeding during sex while using Aubra? I will have a little spotting light pink when I wipe after using the restroom. But during sex I will bleed like I am on my 3rd day of my period. This is very frustrating. I've only been on the pill for about 2 weeks... Will this eventually go away or should I switch my birth control method?
This can happen with any hormonal contraception, especially when you're just getting used to it.
It's more likely to happen after sexual intercourse, because the penis is disturbing the neck of the womb. Any blood, there, is going to come down when disturbed.
Sometimes this settles down as your body adjusts to the artificial hormones.
- Aubra Information for Consumers
- Aubra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aubra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Aug 2014 • 1 answer
Updated 18 Jun 2015 • 3 answers
Updated 16 Jan 2015 • 1 answer
Updated 26 Jul 2015 • 1 answer
Birth Control Pills - I've been taking aubra for about 3 months now and I've missed my pill once and
Updated 28 Jun 2018 • 1 answer